MAUDE Adverse Event Report: BECTON DICKINSON, S.A. BD MICROLANCE¿3 NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON, S.A. BD MICROLANCE¿3 NEEDLES; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 301300
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using bd microlance¿3 needles foreign matter was found.There was no report of patient impact.The following information was provided by the initial reporter: one hair was shrink-wrapped in two sterile packages.
 
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: after further evaluation of the complaint, it has been determined that the previously submitted report 3002682307-2023-00125 was sent in error.(foreign matter visible on noninvasive components of needle (hub, needle shield) is not considered to be a reportable malfunction.Mfr#: 3002682307-2023-00125 is void as a result.

Brand Name
BD MICROLANCE¿3 NEEDLES
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP  22520
Manufacturer (Section G)
BECTON DICKINSON, S.A.
cr mequinenza
s/n
fraga, huesca 22520
SP   22520
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8448235433
MDR Report Key16951004
Report Number3002682307-2023-00125
Device Sequence Number3339969
Product Code FMI
UDI-Device Identifier00382903058914
UDI-Public(01)00382903058914
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number301300
Device Lot Number220927
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/26/2023
Supplement Date Received by Manufacturer05/22/2023
Initial Report FDA Received Date05/18/2023
Supplement Report FDA Received Date06/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/15/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown